# SDR AALA202301184878

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004107
- Condition: Corroded
- Location: Bs 344 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FORWARD ENTRY FLOOR STRUCTURE CREASE BEAM INNER CHORD LOCATED AT BS 344 AND LBL 60. REPLACED CHORD PER SRM 53-10-15-1A-1 4.
